| Model Number |
MI1000 MED-EL CONCERT |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The user reported around (b)(6) 2024 a slight decline in hearing.By (b)(6) the decline was obvious, the sound quality was poor and sometime noisy.
Event or Problem Description
The user reported around jun-2024 a slight decline in hearing.By september the decline was obvious, the sound quality was poor and sometime noisy.Re-implantation is considered, but no date has been scheduled yet.
Additional Manufacturer Narrative
Additional information: according to the currently available information, damage to the active electrode likely caused by minute device mobility is suspected.However, to determine an exact root cause a device investigation of the explanted device is necessary.Re-implantation is considered but no date has been scheduled yet.